On the pfaffianized-KP equation with self-consistent sources
文献类型:期刊论文
作者 | Wang, Hong-Yan1,2; Hu, Xing-Biao1![]() |
刊名 | JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
![]() |
出版日期 | 2008-02-01 |
卷号 | 338期号:1页码:82-90 |
关键词 | source generation procedure pfaffianized KP equation pfaffianization self-consistent sources |
ISSN号 | 0022-247X |
DOI | 10.1016/j.jmaa.2007.05.002 |
英文摘要 | A new procedure called 'source generation' is applied to the pfaffianized KP equation. As a result, the pfafflanized-KP equation with self-consistent sources (ESCS) is obtained. This coupled system cannot only be reduced to the pfaffianized KP equation, but also reduced to the KP equation with self-consistent sources (KPESCS). So the pfaffianized-KP ESCS can be viewed as a pfaffian version of the KPESCS, which indicates the commutativity of the 'source generation' procedure and pfaffianization. (c) 2007 Elsevier Inc. All rights reserved. |
WOS研究方向 | Mathematics |
语种 | 英语 |
WOS记录号 | WOS:000253172100007 |
出版者 | ACADEMIC PRESS INC ELSEVIER SCIENCE |
源URL | [http://ir.amss.ac.cn/handle/2S8OKBNM/5871] ![]() |
专题 | 计算数学与科学工程计算研究所 |
通讯作者 | Wang, Hong-Yan |
作者单位 | 1.Chinese Acad Sci, Inst Computat Math & Sci Engn Comp, AMSS, Beijing 100080, Peoples R China 2.Chinese Acad Sci, Grad Sch, Beijing, Peoples R China 3.Hong Kong Baptist Univ, Dept Comp Sci, Hong Kong, Hong Kong, Peoples R China |
推荐引用方式 GB/T 7714 | Wang, Hong-Yan,Hu, Xing-Biao,Tam, Hon-Wah. On the pfaffianized-KP equation with self-consistent sources[J]. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,2008,338(1):82-90. |
APA | Wang, Hong-Yan,Hu, Xing-Biao,&Tam, Hon-Wah.(2008).On the pfaffianized-KP equation with self-consistent sources.JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,338(1),82-90. |
MLA | Wang, Hong-Yan,et al."On the pfaffianized-KP equation with self-consistent sources".JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 338.1(2008):82-90. |
入库方式: OAI收割
来源:数学与系统科学研究院
浏览0
下载0
收藏0
其他版本
除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。